MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 0.57 ML, SMALLBORE BIFUSE EXT SET W/REMV CHECK VALVE, 2 CLAMPS; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 0.57 ML, SMALLBORE BIFUSE EXT SET W/REMV CHECK VALVE, 2 CLAMPS; STOPCOCK, I.V. SET
Catalog Number B1700
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event involved a 5.5" (14 cm) appx 0.57 ml, smallbore bifuse ext set w/remv check valve, 2 clamps (white, red), luer lock where the customer reported that the device was leaking from the red clamp line.There was patient involvement, no adverse event and possible delay in therapy due to having to replace line/extensions.
 
Additional Manufacturer Narrative
Received one b33983 smallbore bifuse ex set connected to a microclave for evaluation.As received, no visual damage or abnormalities were observed.The sample was leak tested per specification and a leak between the shunt and tapered connection of the bifurcated connector was observed.The bond where the leak was observed was separated and while the solvent application appeared even, the probable cause of the incomplete insertion was attributed to insufficient solvent coverage.The complaint of leakage can be confirmed.The probable cause is due to insufficient solvent coverage during the assembly process of manufacturing.Corrected information can be found in b2 - death date null.Updated information can be found in h6 component code.D9 - date returned to mfg: 11dec2024.

Brand Name
5.5" (14 CM) APPX 0.57 ML, SMALLBORE BIFUSE EXT SET W/REMV CHECK VALVE, 2 CLAMPS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21049105
Report Number9617594-2024-01921
Device Sequence Number19653019
Product Code FMG
UDI-Device Identifier00887709068438
UDI-Public(01)00887709068438
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1700
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.; UNSPECIFIED IV LINE, MFR UNK.
Patient SexUnknown